MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIVUE; INTELLIVUE DOCK

PHILIPS MEDICAL SYSTEMS INTELLIVUE; INTELLIVUE DOCK
Model Number 867043
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that the "x3 fell off a mount and hit a patient on the head.No adverse event involving patient or user was reported.
 
Additional Manufacturer Narrative
Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
INTELLIVUE
Common Device Name
INTELLIVUE DOCK
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
hewlett-packard str.2
boeblingen 71034
GM  71034
MDR Report Key8324849
Report Number9610816-2019-00040
Device Sequence Number16194705
Product Code MHX
UDI-Device Identifier00884838085244
UDI-Public(01)00884838085244
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171801
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number867043
Device Catalogue Number867043
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/14/2019
Supplement Date Received by Manufacturer01/14/2019
Initial Report FDA Received Date02/11/2019
Supplement Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1